# SDR DALA2019063003990

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 31,531 hours, 13,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6275858) DURING INSPECTION FOUND EMERGENCY LIGHT CHECK FOUND SEATS 18-23 LIGHTS INOPERATIVE. R&R BATTERY PACK PER AMM 33-51. OPS CHECK GOOD.
